| Catalog Number |
04810716190 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable crej2 creatinine jaffé gen.2 results for 2 patient samples on a cobas integra 400 plus.On (b)(6) 2024, sample 1 had an initial crej2 result of 1.64 mg/dl with flag.The sample was repeated twice and the results were 0.98 mg/dl and 0.97 mg/dl.On (b)(6) 2024, sample 2 had an initial crej2 result of 1.42 mg/dl with flag.The sample was repeated twice and the results were 0.74 mg/dl and 0.75 mg/dl.
Additional Manufacturer Narrative
No further information was provided by the customer.The investigation did not identify a product problem.The root cause of the event could not be determined.